# SDR IPXA11564885

- Difficulty date: February 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL BS 1200-1320 LBL 0-25 HAS DAMAGED INSERTS AND EDGE DAMAGE.  FOUND DAMAGE TO BE OUT OF LIMITS, FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
